International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 6, June 2013 Edition [ISSN 2250-3153]

Dynamical Behavior of Logistic Equation through Symbiosis Model
Abstract: The stability of the fixed points of two-dimensional dynamical system is analyzed through Jacobian matrix and using its Eigen values. The species disappears for λ ∈ (0, 0.75) due to non stable co-existence. The species is synchronized to a stable non-vanishing fixed quantity when λ ∈(0.75, 0.866).Each one of the species oscillates out of phase between the same two fixed values when λ ∈(0.866, 0.957) and the species oscillate among infinitely many different states when λ ∈(0.957, 1.03) but symbiosis model moves towards the chaotic region when the value of the parameter λ crosses one.

Reference this Research Paper (copy & paste below code):

M.Sambasiavm (2018); Dynamical Behavior of Logistic Equation through Symbiosis Model; Int J Sci Res Publ 3(6) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0613.php?rp=P181295
©️ Copyright 2011-2023 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.